# SDR GTIA2022081536585

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 11,466 hours, 4,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR ASSIST BOTTLES NEED SERVICING -SERVICED L1 & L2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
